# SDR SWAA2021060370605

- Difficulty date: May 7, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND EMERGENCY EXIT HATCH EXCAPE STRAP HOOK HAS AREAS OF CORROSION. / REMOVED AND REPLACED RH EMERGENCY EXIT HATCH ESCAPE ROPE STRAP IAW AMM 25-61-10-000-802 AND AMM 25-61-10-400-802. 59727U 10.MAY.21
